Jump to content





5 Weeks On Accutane Headache

Posted by Purple*cloud, 25 February 2014 · 140 views

accutane headache amnesteem isotretinoin headache headache high dose accutane
I took 40 mg a day for the first month, at the 1-month mark, my dosage was doubled. I am now taking amnesteem 80mg a day.

On Friday night  ( after three pills of the new dosage) I got a headache. It was really bad, I went to sleep and did not think much of it. Saturday I spent most of the day with the same headache that got better with ibuprofen and then it would be back. By Sunday night and after many ibuprofen pills, my headache was the worst. It was a throbbing pain, I was sensitive to any light and sound. The next morning, Monday, things got better, I called my derm and she told me not to take my pills that day and to start again the next day ( today) and if I get a headache again, I'll be off the medicine :-(

Luckily today I have felt great....

Also, looking back. I did wash my hair on Friday night and saturated it with a new conditioner because it was so dry. And I left it on all night and following day. Maybe that had something to do with my headache...

:-/